Approximation of the solutions of some variational inequalities
Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 21 (1967) no. 3, pp. 373-394.
@article{ASNSP_1967_3_21_3_373_0,
     author = {Mosco, Umberto},
     title = {Approximation of the solutions of some variational inequalities},
     journal = {Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche},
     pages = {373--394},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 21},
     number = {3},
     year = {1967},
     zbl = {0184.36803},
     mrnumber = {226376},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1967_3_21_3_373_0/}
}
TY  - JOUR
AU  - Mosco, Umberto
TI  - Approximation of the solutions of some variational inequalities
JO  - Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
PY  - 1967
DA  - 1967///
SP  - 373
EP  - 394
VL  - Ser. 3, 21
IS  - 3
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1967_3_21_3_373_0/
UR  - https://zbmath.org/?q=an%3A0184.36803
UR  - https://www.ams.org/mathscinet-getitem?mr=226376
LA  - en
ID  - ASNSP_1967_3_21_3_373_0
ER  - 
%0 Journal Article
%A Mosco, Umberto
%T Approximation of the solutions of some variational inequalities
%J Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
%D 1967
%P 373-394
%V Ser. 3, 21
%N 3
%I Scuola normale superiore
%G en
%F ASNSP_1967_3_21_3_373_0
Mosco, Umberto. Approximation of the solutions of some variational inequalities. Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 21 (1967) no. 3, pp. 373-394. http://www.numdam.org/item/ASNSP_1967_3_21_3_373_0/

(1) See [1] G. Stampacchia, Formes bilinéaires coercitives sur les ensembles convexes, C. R. Acad. Sc. Paris, t. 258 (1964), p. 4413-4416; | MR | Zbl

[2] J.L. Lions and G. Stampacchia, Ircequations variationneZLes non coercives C. R. Acad. Sc. Paris, t. 261 (1965), p. 25-27; | MR | Zbl

[3] J.L. Lions and G. Stampacchia, Variational Inequalities, to appear. For the « elliptic regularization » see also J.L. Lions, Some aspects of operator differential equations, Lectures at C.I.M.E., Varenna, May 1963. | MR

(2) See for instance G.T. Whyburn, Analytic Topology, Amer. Math. Soc. Colloq. Publs., Vol. 26, 1942, p. 10 or C. Berge, Espaces topologiques, 1959, Dunod, Paris p. 124.

(3) A similar argument has been used by P. Hartmann and G. Stampacchia to prove the existence of the solution of a non linear variational inequality, see P. H. - G. S., On some non-lineai- elliptic differential functional equations, Acta Mat. Vol. 115,1966,

(4) W. Littman, G. Stampacchia, H.F. Weinberger Regular Points for elliptic equations with discontinuous coefficients, Ann. Sc. Norm. Sup. Pisa XVII (1963), p. 45-79. | Numdam | MR | Zbl